MAUDE Adverse Event Report: Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

Allergan (Costa Rica) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 68-510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "sudden deflation".This record is for the right side.Device remains implanted.
 
Event or Problem Description
Healthcare professional reported "sudden deflation".This record is for the right side.Device was explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5.

Brand Name
Style 68 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50453011
Report Number9617229-2026-16169
Device Sequence Number13206582
Product Code FWM
UDI-Device Identifier10888628000285
UDI-Public(01)10888628000285(17)210422
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2021
Device Catalogue Number68-510
Device Lot Number3054469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer08/31/2026
09/14/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/13/2026
09/29/2026
Date Device Manufactured05/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight152 LB
Patient RaceWhite